# SDR AWXA9900068

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, RT EMERGENCY OVERWING LIGHT OUT.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.
